Alert archive / North Carolina / Flash Flood Warnings in 2007
Flash Flood Warning 17, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 27, 2007, 6:24 PM EDT for Durham County, North Carolina. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2007, 6:24 PM EDT (22:24 UTC)
- Expired
- Jul 27, 2007, 8:00 PM EDT
- In force
- 96 min
- Issued by
- NWS Raleigh, NC
- Area
- Whole counties
County Durham County, NC
The radar
The Raleigh/Durham radar (KRAX), 54 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1633 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1024 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS52 KRAH 272227 FFWRAH NCC063-280000- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RALEIGH NC 624 PM EDT FRI JUL 27 2007 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * FLASH FLOOD WARNING FOR... DURHAM COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 800 PM EDT * AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN OVER SOUTHWESTERN DURHAM COUNTY. * LOCATIONS THREATENED WITH FLOODING INCLUDE PARKWOOD. A NEARLY STATIONARY THUNDERSTORM IS PRODUCING VERY HEAVY RAIN JUST NORTH OF JORDAN LAKE OVER SOUTHWEST DURHAM COUNTY. AS MUCH AS TWO AN A HALF INCHES OF RAIN HAS FALLEN AND MORE HEAVY RAINS ARE EXPECTED BEFORE 7 PM. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE EXPERIENCING FLOODING OR LIVE IN A FLOOD PRONE AREA MOVE TO HIGHER GROUND IMMEDIATELY. THOSE LIVING NEAR CREEKS AND STREAMS SHOULD MONITOR WATER LEVELS CLOSELY AND BE PREPARED TO TAKE QUICK ACTION. LAT...LON 3594 7892 3586 7890 3587 7900 3596 7901 $$ RLH
1 follow-up statement
000 WGUS72 KRAH 272347 FFSRAH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 743 PM EDT FRI JUL 27 2007 NCC063-272353- DURHAM NC- 743 PM EDT FRI JUL 27 2007 ...THE FLASH FLOOD WARNING FOR SOUTHWESTERN DURHAM COUNTY IS CANCELLED... HEAVY RAINS HAVE ENDED OVER SOUTHWEST DURHAM COUNTY. THE FLASH FLOOD WARNING FOR SOUTHWEST DURHAM COUNTY IS NO LONGER IN AFFECT. A BRIEF HEAVY DOWNPOUR FROM A THUNDERSTORM IS STILL POSSIBLE UNTIL 9 PM. WITH SOILS IN SOUTHWEST DURHAM COUNTY AND VICINITY SATURATED BY EARLIER RAINS...SOME PONDING OF WATER ON ROADS MAY BE POSSIBLE WITH HEAVER RAINS THROUGH 9 PM. LAT...LON 3594 7892 3586 7890 3587 7900 3596 7901 $$ 14
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 2:45 PM EDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jul 27, 2:45 PM EDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 245 PM EDT FRI JUL 27 2007 .SYNOPSIS...A TROUGH OF LOW PRESSURE WILL LINGER OVER THE REGION THROUGH TONIGHT. AN AREA OF WEAK LOW PRESSURE WILL FORM TO OUR WEST SATURDAY AND DRIFT SLOWLY EAST ACROSS THE AREA SUNDAY AND MONDAY... BRINGING INCREASING MOISTURE AND CLOUDS AND GOOD CHANCES FOR RAIN. && .NEAR TERM /THROUGH TONIGHT/... THE COLUMN HAS BECOME MODERATELY TO HIGHLY UNSTABLE OVER A GOOD PORTION OF CENTRAL NC WITH SURFACE CAPES EXCEEDING 2500 J/KG ACCORDING TO THE STORM PREDICTION CENTERS MESOANALYSIS PAGE. DEEP LAYER SHEAR HAS BEEN SCANT...JUST AROUND 10 KTS... BUT THE DIFFLUENT 925 MB FLOW FROM EARLIER HAS BECOME CONFLUENT OVER THE COASTAL PLAIN... FACILITATING THE RECENT RAPID BLOWUP IN CONVECTION HERE. WILL GO WITH 30-45% POPS... HIGHER IN THE NORTHWEST AND COASTAL PLAIN... THROUGH THE EVENING. WITH THE INSTABILITY AS HIGH AS IT IS AND 500 MB TEMPS AROUND -11/-12... CELLS COULD PRODUCE DOWNBURST WINDS OR HAIL UNTIL CLOSE TO SUNSET... WHEN THE COLUMN SHOULD BEGIN TO STABILIZE WITH THE LOSS OF HEATING. LOWS 67-72 WITH SKIES BECOMING MOSTLY CLOUDY EVERYWHERE AS UPSTREAM MID CLOUDS ADVECT INTO THE AREA. -GIH && .SHORT TERM /SATURDAY THROUGH MONDAY/... THE STRONG MID LEVEL WAVE PRODUCING WIDESPREAD SHOWERS OVER THE OHIO VALLEY IS EXPECTED TO SKIRT THE SOUTHWESTERN CWA LATE TONIGHT INTO SATURDAY AS IT SLOWS... ALTHOUGH THE VORTICITY ADVECTION SHOULD BE WANING WITH THE WEAKENING FLOW AND SLIGHTLY DAMPENING WAVE. NEVERTHELESS... THIS FORCING SHOULD PRODUCE ENOUGH LARGE SCALE FORCING FOR SCATTERED COVERAGE. INSTABILITY IS LIKELY TO BE LOWER THAN TODAY HOWEVER WITH 500 MB TEMPS A GOOD 5C WARMER THAN TODAY... YET MOISTURE SHOULD BE MORE ABUNDANT. HAVE GONE WITH 30-50% POP... HIGHEST IN THE WESTERN CWA AND COASTAL PLAIN... WHERE THE SREF SHOWS A HIGH PROBABILITY OF VIGOROUS UPDRAFTS. HIGHS 87-92... WITHIN A COUPLE OF DEGREES OF GFS MOS GUIDANCE. PRECIP CHANCES AND COVERAGE SHOULD INCREASE THROUGH SUNDAY/MONDAY... AS PRECIPITABLE WATER VALUES CLIMB TOWARD AND EVENTUALLY EXCEED 2 INCHES... AND AS THE SHORTWAVE PRESSING ALONG THE ND/CANADA BORDER DROPS INTO THE TROUGH BASE... WHICH WILL BRING INCREASED LARGE SCALE LIFT SUNDAY AFTERNOON INTO EARLY MONDAY. A SURFACE LOW PRESSURE AREA BECOMES MORE DEFINED OVER EASTERN TN AND SLOGS EAST THROUGH THE CAROLINAS ACCOMPANYING THE COLD FRONT... ASSURING A STEADY SOUTHEAST BOUNDARY LAYER FETCH FROM THE ATLANTIC AND PLENTY OF MOISTURE INTO CENTRAL NC THROUGH MONDAY. HAVE RAISED POPS SUNDAY AFTERNOON TO LOW END LIKELY IN THE WEST AND HIGH CHANCE EAST... WITH THE LIKELY POPS THEN SPREADING EASTWARD INTO MONDAY... WHERE THE GFS GENERATES ADDITIONAL LARGE SCALE LIFT VIA UPPER DIVERGENCE WITHIN THE LEFT EXIT REGION OF THE UPPER JET TO OUR NORTHWEST. WITH WEAK STEERING AND HIGHLY ANOMALOUS MOISTURE... SOME HEAVY RAIN MAY OCCUR ALONG AND WITH THE FRONT. LOWS WILL BE GENERALLY NEAR TO SLIGHTLY ABOVE NORMAL... WITH HIGHS NEAR TO SLIGHTLY BELOW NORMAL. -GIH && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... THE SURFACE FRONT IS EXPECTED TO LIE OVER EASTERN NC MONDAY NIGHT BUT WITH THE MID LEVEL TROUGH AXIS STILL SETTLED JUST NORTHWEST OF THE AREA AND THE POSSIBILITY THAT THE UPPER JET CORE WILL BE OVERHEAD... CONSIDERABLE CLOUD COVER SHOULD EXTEND INTO TUESDAY MORNING. UNCERTAINTY REMAINS AS TO WHETHER THE FRONT WILL CONTINUE A SLOW EASTWARD SHIFT OR IF IT WILL HOLD OVER OR NEAR OUR EASTERN COUNTIES THROUGH TUESDAY. THE 00Z/27 GFS HAD A MORE WEST POSITION BUT THE 06Z/27 GFS AND 00Z/27 ECMWF NUDGE THE MID LEVEL TROUGH AXIS EASTWARD JUST ENOUGH TO KICK THE FRONT JUST OFF THE NC COAST. TO CAPTURE THIS BIT OF UNCERTAINTY... HIGHER CLOUD COVER AND ISOLATED SHOWERS WILL BE KEPT OVER THE COASTAL PLAIN WITH LESSER SKY COVER AND NO POPS WESTWARD... AS THE ECMWF SURFACE FLOW IS SLIGHTLY DIFFLUENT HERE WITH ISENTROPIC DOWNGLIDE NOTED ON THE GFS. THE WEAK BUT PERSISTENT MID LEVEL SHEAR AXIS SITS ACROSS CENTRAL NC WEDNESDAY THROUGH FRIDAY ALTHOUGH HEIGHTS DO START A SLOW RISE BY THURSDAY. NORTHEAST TO EAST-NORTHEAST BOUNDARY LAYER FLOW INTO NC SHOULD KEEP AT LEAST SOME CLOUD COVER OVER THE AREA THROUGH THE PERIOD. FAR WESTERN SECTIONS COULD SEE SOME OROGRAPHIC LIFT WITHIN THE NOSE OF THE SURFACE HIGH WITH AN UP-TERRAIN AGEOSTROPHIC COMPONENT... AND THIS RELATIVELY COOL STABLE POOL COULD BE ENHANCED IF THE GFS ENDS UP CORRECT WITH ITS FRONTAL LOW TRACKING OFF THE NC COAST MIDDAY WEDNESDAY THROUGH MIDDAY THURSDAY. THE GFSS FRONTAL PUSH BACK ONSHORE AND ENSUING RAIN OVER OUR SOUTHEAST ON FRIDAY IS FAR FROM A SURE THING... BUT WITH THE ATLANTIC RIDGE STARTING TO BUILD WEST A BIT INTO THE SOUTHEAST U.S. COAST... WILL THROW IN A CHANCE POP MAINLY IN OUR SOUTHEAST COUNTIES FOR FRIDAY. LOW TEMPERATURES SHOULD BE JUST BELOW NORMAL IN THE NORTHWEST AND NEAR NORMAL SOUTHEAST TUESDAY... SLOWLY RISING TO NEAR TO ABOVE NORMAL EVERYWHERE BY FRIDAY AS THE FRONT KICKS BACK NORTHWEST. NEAR TO SLIGHTLY BELOW NORMAL HIGH TEMPERATURES THROUGH THE PERIOD. -GIH && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... VFR CONDITIONS EXPECTED THROUGH 09Z SATURDAY MORNING. SCATTERED DIURNAL CUMULUS THIS AFTERNOON WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. A LOW PRESSURE TROUGH WILL DEEPEN OVER THE AREA DURING THE WEEKEND INTO EARLY NEXT WEEK. THIS WILL LEAD TO AN INCREASE IN SCATTERED DIURNAL SHOWERS AND THUNDERSTORMS EACH DAY WITH THE POTENTIAL FOR BRIEF MVFR/IFR CEILINGS AND VISIBILITIES. RESIDUAL SURFACE MOISTURE WILL ALSO LEAD TO AREAS OF FOG AND STRATUS EACH MORNING WITH THE POSSIBILITY OF IFR CONDITIONS NEAR DAYBREAK. -RHJ && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...HARTFIELD NEAR TERM...HARTFIELD SHORT TERM...HARTFIELD LONG TERM...HARTFIELD AVIATION...RHJ
Hazardous weather outlook, Jul 27, 3:45 PM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 345 PM EDT FRI JUL 27 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-280930- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 345 PM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST OVER OVER THE AREA THROUGH EARLY EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL FROM PENNY TO GOLF BALL SIZE... AND STRONG WIND GUSTS OVER 60 MPH. THE GREATEST STORM COVERAGE WILL BE OVER THE NORTHWEST PIEDMONT INCLUDING THE TRIAD AREA... AND IN AREAS ALONG AND EAST OF HIGHWAY 1. STORMS WILL DIMINISH IN COVERAGE AND INTENSITY AFTER 8 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE SATURDAY THROUGH MONDAY. A FEW STORMS MAY BECOME STRONG SATURDAY AFTERNOON AND EVENING... AND LOCALLY VERY HEAVY RAIN MAY OCCUR SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER EVENTS IMMEDIATELY TO THE NATIONAL WEATHER SERVICE IN RALEIGH. HARTFIELD
In the hours before
Local storm report, Jul 27, 4:58 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
458 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL LEMON SPRINGS 35.38N 79.20W
07/27/2007 E0.75 INCH LEE NC EMERGENCY MNGR
PENNY SIZE HAIL REPORTED IN LEMON SPRINGS.
&&
BLSSpecial weather statement, Jul 27, 5:01 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 501 PM EDT FRI JUL 27 2007 NCZ007-272145- PERSON- 501 PM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS PERSON COUNTY THROUGH 545 PM EDT... AT 501 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER ROXBORO...MOVING SOUTHEAST AT 5 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR SURL AROUND 545 PM EDT. GUSTY WINDS OF 35 TO 45 MPH...PEA SIZED HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. PEA SIZED HAIL WAS REPORTED WITH THESE STORMS IN ROXBORO AT 500 PM. VINCENT
Local storm report, Jul 27, 5:09 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
509 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 3 W ROCKY MOUNT 35.95N 77.84W
07/27/2007 E0.75 INCH NASH NC TRAINED SPOTTER
THREE QUARTER INCH HAIL NEAR INTERSTATE 95 AND HWY 64.
HAIL BEGAN AT 455 PM...COVERED THE GROUND AND ONGOING AT
502 PM.
&&
MSTRICKLSpecial weather statement, Jul 27, 5:25 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 525 PM EDT FRI JUL 27 2007 NCZ025-040-041-272230- CHATHAM-DURHAM-WAKE- 525 PM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS DURHAM...NORTHERN WAKE AND EASTERN CHATHAM COUNTIES THROUGH 630 PM EDT... AT 525 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS JUST WEST OF RDU INTERNATIONAL AIRPORT...OR ABOUT 9 MILES EAST OF DURHAM...MOVING EAST AT 15 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR FALLS LAKE AROUND 600 PM EDT... PURNELL AROUND 605 PM EDT...NORTH RALEIGH AT 615 PM...AND WAKE FOREST AROUND 620 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. DOWNPOURS ASSOCIATED WITH THE STORMS WILL REDUCE THE VISIBILITY TO NEAR ZERO FOR A BRIEF INSTANCE. WSS
Special weather statement, Jul 27, 5:30 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 530 PM EDT FRI JUL 27 2007 NCZ027-028-272230- EDGECOMBE-NASH- 530 PM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS EASTERN NASH AND EDGECOMBE COUNTIES THROUGH 630 PM EDT... AT 530 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 6 MILES NORTH OF KINGSBORO...OR ABOUT 7 MILES NORTHEAST OF ROCKY MOUNT...MOVING EAST AT 15 MPH. OTHER STRONG STORMS WERE WEST OF ROCKY MOUNT. THE STRONG THUNDERSTORMS WILL BE NEAR LEGGETT AROUND 545 PM EDT. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. WSS
Local storm report, Jul 27, 5:40 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
540 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND DMG 1 W ROANOKE RAPIDS 36.45N 77.67W
07/27/2007 HALIFAX NC LAW ENFORCEMENT
TREES AND A POWERLINE DOWN ON THELMA ROAD... REPORTED BY
911 CENTER. DOT DISPATCHED TO REMOVE.
&&
MSTRICKLThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 1:34 PM EDT | Severe Thunderstorm Warning | RAH | Franklin | 41 min |
| Jul 27, 1:45 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 45 min |
| Jul 27, 1:50 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 28 min |
| Jul 27, 1:53 PM EDT | Severe Thunderstorm Warning | RAH | Hoke | 67 min |
| Jul 27, 2:05 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 22 min |
| Jul 27, 2:11 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 34 min |
| Jul 27, 2:32 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 34 min |
| Jul 27, 2:33 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 42 min |
| Jul 27, 2:39 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 42 min |
| Jul 27, 2:44 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe | 46 min |
| Jul 27, 2:50 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 40 min |
| Jul 27, 2:58 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 62 min |
| Jul 27, 2:58 PM EDT | Severe Thunderstorm Warning | RAH | Vance | 32 min |
| Jul 27, 3:00 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 42 min |
| Jul 27, 3:10 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 50 min |
| Jul 27, 3:16 PM EDT | Flash Flood Warning | RAH | Anson | 3 hr |
| Jul 27, 3:27 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 63 min |
| Jul 27, 3:28 PM EDT | Severe Thunderstorm Warning | RAH | Scotland | 23 min |
| Jul 27, 3:46 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 36 min |
| Jul 27, 3:56 PM EDT | Severe Thunderstorm Warning | RAH | Granville | 34 min |
| Jul 27, 4:03 PM EDT | Severe Thunderstorm Warning | RAH | Nash | 42 min |
| Jul 27, 4:16 PM EDT | Severe Thunderstorm Warning | RAH | Franklin | 59 min |
| Jul 27, 4:19 PM EDT | Severe Thunderstorm Warning | RAH | Vance | 41 min |
| Jul 27, 4:20 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery | 40 min |
| Jul 27, 4:22 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 38 min |
| Jul 27, 4:25 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 35 min |
| Jul 27, 4:32 PM EDT | Severe Thunderstorm Warning | RAH | Nash | 43 min |
| Jul 27, 4:55 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 40 min |
| Jul 27, 5:23 PM EDT | Severe Thunderstorm Warning | RAH | Person | 16 min |
| Jul 27, 5:54 PM EDT | Severe Thunderstorm Warning | RAH | Durham | 36 min |
| Jul 27, 6:10 PM EDT | Severe Thunderstorm Warning | RAH | Orange | 27 min |
| Jul 27, 7:49 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 17 min |
Nearby
Flash Flood Warnings in North Carolina, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.